# SDR ABXA010458

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,454 hours, 25,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR, NON-DOUGLAS, SYSTEM A-LIGHT CAME ON IN FLIGHT WITH PRESSURIZATION HOLDING.  PER ABNORMALS, CREW DESCENDED TO 10,000 FEET.  DEPRESSURIZED AIRCRAFT AND INSPECTED DOOR.  LIGHT WENT OUT BELOW 6.0 PSID.  DOOR INSPECTION, ALL LATCHED APPEARED LOCKED.  REPRESSURIZED AIRCRAFT, LIGHT CAME BACK ON ABOVE 8.0 PSID.  REPLACED HARDWARE ON S1-388 IAW DC-8 MM 20-16-0.  PRESSURIZED CABIN TO 8.2 PSID, LIGHT REMAINED OFF IAW DC-8 MM 52-36-10-2-0001.
